MathSciNet Relay Station
MathSciNet bibliographic data
MR1511907 Contributed Item
Nielsen, J.; Die Isomorphismen der allgemeinen, unendlichen Gruppe mit zwei Erzeugenden. (German) Math. Ann. 78 (1917), no. 1, 385–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement